# SDR CKSA98739

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 619
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IN C-1 CARGO COMPT AT STA 619, THE S-30 STRINGER HAS CORROSION.  REMOVED IAW SRM 51-21-01.  FOUND TO BE OUT OF LIMITS IAW SRM 53-13-00 FIG 801.  INSTALLED REPAIR IAW SRM 53-13-00 FIG 803.  FOUND DURING SCHEDULED C-CHECK AND CPCP WORK CARD ACCOMPLISHMENT AT AIA.  MAINTENANCE FACILITY IN OSCODA, MI.  WORK ORDER NR 106-206, NON ROUTINE CARD NR 32052, CPCP TASK NR C53-120-04-01.
